MENU

You are here

Publications

Export 228 results:
Filters: First Letter Of Title is S  [Clear All Filters]
2014
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390
Jenkins R, McLaughlin K. Semiclassical limit of focusing NLS for a family of square barrier initial data. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35066
Arroyo M, DeSimone A. Shape control of active surfaces inspired by the movement of euglenids. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35118
Ballarin F, Manzoni A, Rozza G, Salsa S. Shape Optimization by Free-Form Deformation: Existence Results and Numerical Solution for Stokes Flows. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34698
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Six-dimensional supersymmetric gauge theories, quantum cohomology of instanton moduli spaces and gl(N) Quantum Intermediate Long Wave Hydrodynamics. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34546
Daneri S, Pratelli A. Smooth approximation of bi-Lipschitz orientation-preserving homeomorphisms. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:567 - 589. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000711
Lazzaroni G, Rossi R, Thomas M, Toader R. Some remarks on a model for rate-independent damage in thermo-visco-elastodynamics. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7463
Conti R, F. D'Arezzo B, Viggiani GMB. Some remarks on the seismic behaviour of embedded cantilevered retaining walls. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35073
Giomi L, DeSimone A. Spontaneous division and motility in active nematic droplets. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34902
Bonacini M. Stability of equilibrium configurations for elastic films in two and three dimensions. Advances in Calculus of Variations [Internet]. 2014 ;8(2):117-153. Available from: https://www.degruyter.com/view/j/acv.2015.8.issue-2/acv-2013-0018/acv-2013-0018.xml
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized advection-diffusion PDEs. Computer Methods in Applied Mechanics and Engineering. 2014 ;274:1–18.
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized scalar advection-diffusion problems at higher Péclet number: Roles of the boundary layers and inner fronts. In: 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. ; 2014. pp. 5614–5624. Available from: https://infoscience.epfl.ch/record/203327/files/ECCOMAS_PP_GR.pdf
Bianchini S, Gusev NA. Steady nearly incompressible vector elds in 2D: chain rule and renormalization. SISSA; 2014.
Bonelli G, Sciarappa A, Tanzini A, Vasko P. The stringy instanton partition function. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34589
De Sole A, Kac VG, Valeri D. Structure of classical (finite and affine) W-algebras. SISSA; 2014. Available from: http://hdl.handle.net/1963/7314
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. Journal of Mathematical Analysis and Applications [Internet]. 2014 ;428(1):356-386. Available from: https://www.sciencedirect.com/science/article/pii/S0022247X15002218
Lucantonio A, Nardinocchi P, Stone HA. Swelling dynamics of a thin elastomeric sheet under uniaxial pre-stretch. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35113
Lucantonio A, Nardinocchi P, Pezzulla M. Swelling-induced and controlled curving in layered gel beams. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34987

Pages

Sign in